Vol. 9, No. 6, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15, 1 issue

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Schubert decompositions for quiver Grassmannians of tree modules

Oliver Lorscheid

Appendix: Thorsten Weist

Vol. 9 (2015), No. 6, 1337–1362

Let Q be a quiver, M a representation of Q with an ordered basis and e¯ a dimension vector for Q. In this note we extend the methods of Lorscheid (2014) to establish Schubert decompositions of quiver Grassmannians Gre¯(M) into affine spaces to the ramified case, i.e., the canonical morphism F : T Q from the coefficient quiver T of M w.r.t.  is not necessarily unramified.

In particular, we determine the Euler characteristic of Gre¯(M) as the number of extremal successor closed subsets of T0, which extends the results of Cerulli Irelli (2011) and Haupt (2012) (under certain additional assumptions on ).

quiver Grassmannian, Schubert decompositions, Euler characteristics, tree modules
Mathematical Subject Classification 2010
Primary: 14M15
Secondary: 16G20, 05C05
Received: 22 August 2013
Revised: 23 February 2015
Accepted: 17 June 2015
Published: 7 September 2015
Oliver Lorscheid
Instituto Nacional de Matemática Pura e Aplicada
Estrada Dona Castorina 110
22460-320 Rio de Janeiro-RJ
Thorsten Weist
Bergische Universität Wuppertal
Gaussstr. 20
42097 Wuppertal